# SDR QXEA2020112500328

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,092 hours, 27,183 cycles
- Engine: Pwc PW150A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 312240105
- Condition: Malfunctioned
- Location: #1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

JUST STARTED ADDING POWER FOR TAKEOFF-LOW POWER LOW AIRSPEED AND RECEIVED A POWERPLANT MESSAGE.  ABORTED TAKEOFF, RETURNED TO GATE.  REMOVED FROM SERVICE.  INTERROGATED CDS AND FOUND CURRENT FAULTS 719A  AND 719B FAULT CODES (3540).  CLEARED FAULT ON NR 1 ENGINE (719A & 719B) FOR PURPOSES OF MTX TAXI TO HANGER.  DUE TO RECENT HISTORY & TROUBLESHOOTING, R & R NR 1 ENGINE FUEL CONT ELECTRICAL HARNESS, IAW AMM 73-21-11-000-801/400-801 AS A PRECAUTIONARY MEASURE.  PERFORMED ENGINE RUN AT POWER SETTINGS BETWEEN DISC & RATING.  FAULTS 719A/B DID NOT REOCCUR.  RETURNED TO SERVICE.
